A Multipath Routing Method for Tolerating Permanent and Non-Permanent Faults

Gonzalo Zarza, Diego Lugones, Daniel Franco, Emilio Luque

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)1-1
JournalJournal of Computer Science & Technology
Volume10
Publication statusPublished - 1 Jan 2010

Cite this

Zarza, G., Lugones, D., Franco, D., & Luque, E. (2010). A Multipath Routing Method for Tolerating Permanent and Non-Permanent Faults. Journal of Computer Science & Technology, 10, 1-1.